Home About us Current issue Ahead of Print Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 1056 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2015  |  Volume : 26  |  Issue : 1  |  Page : 122-124
Lithium overdose: Early hemodialysis is the key!


Department of Critical Care Medicine, Max Super Speciality Hospital, Shalimar Bagh, New Delhi, India

Correspondence Address:
Dr. Prashant Nasa
Department of Critical Care Medicine, Max Super Speciality Hospital, Shalimar Bagh, New Delhi
India
Login to access the Email id


DOI: 10.4103/1319-2442.148758

PMID: 25579730

Rights and Permissions

A 65-year-old gentleman was referred to our hospital with encephalopathy and renal failure. His medications included lithium for the treatment of bipolar disorder. The clinical examination and the laboratory investigations that followed revealed findings classical of lithium overdose. The patient was successfully managed and discharged from the hospital on Day 9 of admission. Clinicians should be aware of this rather unusual and relatively rare differential cause of acute on chronic renal failure with encephalopathy.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4036    
    Printed32    
    Emailed0    
    PDF Downloaded518    
    Comments [Add]    

Recommend this journal